# SDR 01FDEA00155

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 16,063 hours, 3,733 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 4205840000
- Part serial: 626
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

IN CRUISE GEAR UP RECD INTERMITTENT FIRE DET 3 FAIL ALERT.  CLEARANCE AND PERM TO DUMP FUEL ON RADAR VECTORS.  FOUND TERMINAL LUG LOOSE AT DH22C FOR LOOP-B TIGHTENED.  FOUND OPEN WIRE BETWEEN DH23C & DH4C OF LOOP-A.  REMOVED AND REPLACED WIRE HARNESS PER MM.  NO PNEU LEAKS FOUND.  RAN RTS PASSED.  PERF A HIGH PWR ENG RUN, OPS CK GOOD.  AC OK FOR SERVICE.
